# SDR UALA2012100505662

- Difficulty date: October 5, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 60,762 hours, 22,940 cycles
- Engine: Iae V2527A5
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Director
- Part number: Z010H0003113
- Part serial: 68
- Condition: Defective
- Location: Cids
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS:  FWD CABIN CIDS CAUTION LIGHT ILLUMINATED AGAIN.  REPLACED NR 2 CIDS DIRECTOR PER AMM.  BITE TEST WAS NORMAL.  NO FAULTS AND CIDS CAUTION LIGHT CLEARED.
